# SDR A6WA201140962

- Difficulty date: November 3, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N411ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7569
- Aircraft time: 23,519 hours, 22,105 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CRACKED AT THE 280 BULKHEAD, RBL 9.  REPAIRED FLOORBEAM IAW REO 601R-53-11-136, 601R-53-11-2225 AND 601R-53-11-171.
